An Existence Theorem for Class of Non-Coercive Optimization and Variational Problems.
Mathematische Zeitschrift, Tome 159 (1978), pp. 51-64
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1978__159_172644,
author = {Jens Frehse},
title = {An {Existence} {Theorem} for {Class} of {Non-Coercive} {Optimization} and {Variational} {Problems.}},
journal = {Mathematische Zeitschrift},
pages = {51--64},
year = {1978},
volume = {159},
zbl = {0386.49006},
url = {http://geodesic.mathdoc.fr/item/MZ_1978__159_172644/}
}
Jens Frehse. An Existence Theorem for Class of Non-Coercive Optimization and Variational Problems.. Mathematische Zeitschrift, Tome 159 (1978), pp. 51-64. http://geodesic.mathdoc.fr/item/MZ_1978__159_172644/